×

zbMATH — the first resource for mathematics

Spectral representations for finite Hilbert transformations. (English) Zbl 0085.31701

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Achieser, N. I., andI. M. Glasmann: Theorie der linearen Operatoren im Hilbert-Raum. Berlin: Akademie-Verlag 1954. · Zbl 0056.11101
[2] Carleman, T.: Sur la resolution de certaines equations integrales. Ark. Mat., Astronom. Fys.16 (1922). · JFM 48.0456.01
[3] Elliott, J.: On a class of integral equations. Proc. Amer. Math. Soc.3, 566-572 (1952). · Zbl 0047.34702 · doi:10.1090/S0002-9939-1952-0049467-1
[4] Hamel, G.: Integralgleichungen. Berlin: Springer 1949.
[5] Michlin, S. G.: Singular integral equations. Amer. Math. Soc. Trans. No. 24, 1950.
[6] Muskhelishvili, N. I.: Singular integral equations. Groningen: Noordhoff 1953. · Zbl 0051.33203
[7] Reissner, E.: Boundary value problems in aerodynamics of lifting surfaces in non-uniform motion. Bull. Amer. Math. Soc.55, 825-850 (1949). · Zbl 0034.11401 · doi:10.1090/S0002-9904-1949-09273-X
[8] Söhngen, H.: Zur Theorie der endlichen Hilbert-Transformation. Math. Z.60, 31-51 (1954). · Zbl 0055.09502 · doi:10.1007/BF01187356
[9] Titchmarsh, E. C.: Introduction to the theory of Fourier integrals. Oxford 1937. · Zbl 0017.40404
[10] Tricomi, F. G.: On the finite Hilbert transformation. Quart. J. Math. (2),2, 199-211 (1951). · Zbl 0043.10701 · doi:10.1093/qmath/2.1.199
[11] Tricomi, F. G.: Integral equatiors. New York: Interscience 1957. · Zbl 0078.09404
[12] Tricomi, F. G.: Sull’inversione dell’ordine di integrali ?principali? nel senso di Cauchy. R. C. Accad. naz. lincei (8)18, 3-7 (1955). · Zbl 0068.08703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.